THE NONEXISTENCE OF SOME QUATERNARY LINEAR CODES MEETING THE GRIESMER BOUND AND THE BOUNDS FOR n_4(5, d), 1 【less than or equal】 d 【less than or equal】 256

Search this Article

Author(s)

    • HAMADA Noboru
    • DEPARTMENT OF APPLIED MATHEMATICS, OSAKA WOMEN'S UNIVERSITY

Journal

  • Math. Japonica

    Math. Japonica 43(1), 7-21, 1996-01-01

References:  40

Cited by:  4

Codes

  • NII Article ID (NAID)
    10008783023
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255513
  • Data Source
    CJP  CJPref 
Page Top